| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.7mm vicm5_13.7 implantable collamer lens of -12.50 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged with a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.The exchange resolved the problem, the reporter stated " vault reduced to normal and patient is doing good".Cause of event was unknown.
Additional Manufacturer Narrative
H6- health effect- clinical code 4581: significant reduction of ica.Claim# (b)(4).
Additional Manufacturer Narrative
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of -12.50 diopter was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6) 2023 the lens was exchanged with a shorter length lens due to excessive vault and significant reduction of iridocorneal angles.The exchange resolved the problem.Claim #: (b)(4).